Previous |  Up |  Next


Title: Signorini problem with a solution dependent coefficient of friction (model with given friction): Approximation and numerical realization (English)
Author: Haslinger, Jaroslav
Author: Vlach, Oldřich
Language: English
Journal: Applications of Mathematics
ISSN: 0862-7940 (print)
ISSN: 1572-9109 (online)
Volume: 50
Issue: 2
Year: 2005
Pages: 153-171
Summary lang: English
Category: math
Summary: Contact problems with given friction and the coefficient of friction depending on their solutions are studied. We prove the existence of at least one solution; uniqueness is obtained under additional assumptions on the coefficient of friction. The method of successive approximations combined with the dual formulation of each iterative step is used for numerical realization. Numerical results of model examples are shown. (English)
Keyword: contact problems with given friction
Keyword: unilateral contact and friction
Keyword: solution dependent coefficient of friction
MSC: 35J85
MSC: 35Q72
MSC: 65N30
MSC: 74G15
MSC: 74M10
MSC: 74M15
idZBL: Zbl 1099.65109
idMR: MR2125156
DOI: 10.1007/s10492-005-0010-6
Date available: 2009-09-22T18:21:26Z
Last updated: 2020-07-02
Stable URL:
Reference: [1] P.  Bisegna, F.  Lebon, and F.  Maceri: D-PANA: a convergent block-relaxation solution method for the discretized dual formulation of the Signorini-Coulomb contact problem.C.  R.  Acad. Sci. Paris, Sér. I 333 (2001), 1053–1058. MR 1872471, 10.1016/S0764-4442(01)02153-X
Reference: [2] Z.  Dostál: Box constrained quadratic programming with proportioning and projections.SIAM J.  Optim. 7 (1997), 871–887. MR 1462070, 10.1137/S1052623494266250
Reference: [3] C.  Eck, J.  Jarušek: Existence results for the static contact problem with Coulomb friction.Math. Models Methods Appl. Sci. 8 (1998), 445–468. MR 1624879, 10.1142/S0218202598000196
Reference: [4] J.  Haslinger, Z.  Dostál, and R.  Kučera: On a splitting type algorithm for the numerical realization of contact problems with Coulomb friction.Comput. Methods Appl. Mech. Eng. 191 (2002), 2261–2881. MR 1903144, 10.1016/S0045-7825(01)00378-4
Reference: [5] I.  Hlaváček, J.  Haslinger, J.  Nečas, and J.  Lovíšek: Numerical Solution of Variational Inequalities. Springer Series in Applied Mathematical Sciences 66.Springer-Verlag, New York, 1988. MR 0952855
Reference: [6] I.  Hlaváček: Finite element analysis of a static contact problem with Coulomb friction.Appl. Math. 45 (2000), 357–379. MR 1777018, 10.1023/A:1022220711369
Reference: [7] J.  Haslinger, P. D.  Panagiotopulos: The reciprocal variational approach to the Signorini problem with friction. Approximation results.Proc. R. Soc. Edinb. Sect. A 98 (1984), 365–383. MR 0768357, 10.1017/S0308210500013536
Reference: [8] N.  Kikuchi, J. T.  Oden: Contact Problems in Elasticity. A Study of Variational Inequalities and Finite Element Methods, Mathematics and Computer Science for Engineers.SIAM, Philadelphia, 1988. MR 0961258
Reference: [9] J.  Nečas, J.  Jarušek, and J.  Haslinger: On the solution of the variational inequality to the Signorini problem with small friction.Boll. Unione Mat. Ital. V. Ser., 17 (1980), 796–811. MR 0580559


Files Size Format View
AplMat_50-2005-2_7.pdf 502.1Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo